MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Association of Physicians of India · 2018

Imatinib Mesylate Induced Erythroderma.

Lunge Snehal, Bhise Rohan

Клинический случайСтатьяПеревод в очереди

Аннотация

Imatinib, a specific tyrosine kinase inhibitor is a new anticancer agent, which has shown excellent efficacy in managing chronic myeloid leukemia. It is well tolerated with few side effects. Commonest adverse events are maculopapular eruptions and periorbital edema were reported. Severe adverse reactions are seen in 5% of patients. Exfoliative dermatitis has been very rarely reported with this drug. We report a case of a 55-year-old female who initially presented with a maculopapular rash and developed erythroderma on continuation of the drug.

Для цитирования: Lunge Snehal, Bhise Rohan. Imatinib Mesylate Induced Erythroderma.. The Journal of the Association of Physicians of India. 2018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.